Zur Geometrie der Suzukigruppen.

Peter Dembowski

Mathematische Zeitschrift (1966)

  • Volume: 94, page 106-109
  • ISSN: 0025-5874; 1432-1823

How to cite


Dembowski, Peter. "Zur Geometrie der Suzukigruppen.." Mathematische Zeitschrift 94 (1966): 106-109. <http://eudml.org/doc/170612>.

author = {Dembowski, Peter},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {106-109},
title = {Zur Geometrie der Suzukigruppen.},
url = {http://eudml.org/doc/170612},
volume = {94},
year = {1966},

AU - Dembowski, Peter
TI - Zur Geometrie der Suzukigruppen.
JO - Mathematische Zeitschrift
PY - 1966
VL - 94
SP - 106
EP - 109
KW - foundations of geometry, non-Euclidean geometry
UR - http://eudml.org/doc/170612
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.